# SDR SWAA982580

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mis Drilled
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND WHILE WORKING (FUSE 164), EIGHT BALLED HOLE ON FRAME AT BS 827, LBL 23 UNDER FLOOR TO SIDE WALL SUPPORT IN ACB.  REPAIRED PER ENGINEERING NR 98-0815 AND BOEING SRM.
